# SDR SWAA2020121032038

- Difficulty date: November 23, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN HOUSING IS DAMAGED AT AFT LOWER CEILING.  REMOVED AND REPLACED EXIT SIGN HOUSING AT AFT LOWER CEILING, IAW B737-700 AMM 33-51-01-960-802.
